# SDR 9608839751

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fs 1171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A TWO INCH CRACK IN THE RIGHT SIDE DORSAL FIN ATTACH ANGLE FS 1171.  REPAIRED ANGLE (P/N 5912141-60) PER EA 97-109496.
